# SDR SWAA2020052044405

- Difficulty date: April 22, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; L/H FLOOR TO SIDEWALL SUPPORT PLATE BETWEEN BS727 AND BS747 LBL23 WL156 HAS CORROSION AROUND NUTPLATE HOLES / REMOVED DAMAGED SECTION OF ZEE SIDEPLATE AND INSTALLED NEW REPAIR PARTS AT BS727-767 LBL23 WL156 IAW SRM 53-00-53-2R-6 AND DWG 146A7500; 146A7502.
